# SDR UALA2010120104414

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,077 hours, 10,557 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 4
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG - R EICAS COMPUTER.  COMPUTER FOUND OUT OF TOLERANCE.  REPLACED RT EICAS COMPUTER IAW MM. OPS ARE GOOD.
